# SDR DHL2007748032

- Difficulty date: October 24, 2007
- Submitted: February 24, 2008
- Operation: Air carrier
- Aircraft: N748DH
- Make and model: Boeing 727225
- Aircraft serial: 22440
- Aircraft time: 46,617 hours, 27,939 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Cracked
- Location: Wbl 124
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT INBOARD MID FLAP UPPER SURFACE WBL124 AT MID SPAR SKIN IS CRACKED AT LOCK FASTENER.  REMOVED FASTENERS ON LEFT INBOARD MID FLAP UPPER SURFACE COMMON TO MID FLAP SPAR STA 124.2 IAW SRM 51-30-2.  C/W HFEC IAW NDT PT 6 51-00-00 FIGURE 23, ALUMINUM PART SURFACE INSPECTION AND PT 6 51-00-00 FIGURE 16 ALUMINUM PART FASTENER HOLE INSPECTION (ROTARY SCANNER).  NO RELEVANT INDICATIONS WERE NOTED IN FASTENER HOLES.  C/W HFEC IAW NDTM PT 6 51-00-00 FIGURE 23 ALUMINUM PART SURFACE INSPECTION OF UPPER SKIN CRACK MARKED END OF CRACK ABOVE LOCK FASTENERS COUNTERSINK.  CUT DAMAGE AREA DIMENSION 1" BY 1" IAW DRAWING NR ES87100018-001-B REV 1R.  FABRICATED REPAIR FILLER IAW DRAWING NR ES87100018-001-B REV IR.  PARTS AND AREA TREATED AND PRIMED IAW DRAWING NR ES87100018-001-B REV 1R.  INSTALLED REPAIR PARTS IAW DRAWING NR ESD87100018-001-B REV IR.
